I am located in the United States and everything in the following is of course fiction . Also I am a new member and this is my first post in this controversial forum.
So yesterday I cook myself up my usual hit and eventually find the vein I'm looking for and proceed to inject. I'm not sure what exactly happened next but about halfway through my hit the shit isn't going into my vein anymore and is going under my skin and creating the subcutaneous heroin bubble.
Well, let me tell you it sucks, it hurts a lot and I basically feel like I've wasted the shot since I didn't feel the drug nearly as much as I would for a regular mainline. To top it off the swelling and inflammation has secluded all the veins in that area taking away my options for injection spots in that area. Ironically this was also the day of my first NA meeting (which I personally believe a lot of the things that program goes by is total BS) and I was planning on quitting and detoxing today with the bundle of subutex pills my friend had given me, but now I feel that I pretty much have to keep using for legitimate pain management purposes, which heroin has been working exceptionally well for.
So please help me out here, can someone tell me how long the pain and inflammation is going to last? Is there anything I can do for it? Would putting an ice-pack to it accomplish anything?
Someone please help!!! this is the first time this has ever happened to me.